# SDR MALA965233

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 2735112
- Condition: Worn
- Location: Rt Wing/Nac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND THE RT INBOARD UPPER WING SKIN TO NACELLE ATTACH ANGLE REPAIR DOUBLER WORN.  REMOVED EXISTING REPAIR AND FOUND ANGLE P/N 27-35112 WORN ALSO.  REMOVED AND REPLACED ANGLE WITH NEWLY FABRICATED FROM SAME MATERIAL AND INSTALLED A 6 INCH REPAIR DOUBLER OVER AREA OF NACELLE SKIN, IAW FAIRCHILD SRM 51-00-00 PAGE 4 PART FOR PART REPLACEMENT AND FAC SRM 51-90-02, 51-40-02 REV JUNE 93.  (M)
